Table of Contents Author Guidelines Submit a Manuscript
International Journal of Pediatrics
Volume 2016, Article ID 6787269, 8 pages
http://dx.doi.org/10.1155/2016/6787269
Research Article

Fecal Microbiota and Diet of Children with Chronic Constipation

1Federal University of Pernambuco, Avenida Professor Moraes Rego 1235, University City, 50670-901 Recife, PE, Brazil
2Mother-Child Department, Federal University of Pernambuco, Avenida Professor Moraes Rego 1235, University City, 50670-901 Recife, PE, Brazil
3Department of Biotechnology, Laboratory of Immunopathology Keizo Asami (LIKA), Avenida Professor Moraes Rego 1235, University City, 50670-901 Recife, PE, Brazil

Received 29 November 2015; Accepted 18 May 2016

Academic Editor: Samuel Menahem

Copyright © 2016 Joyce Gomes de Moraes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joyce Gomes de Moraes, Maria Eugênia Farias de Almeida Motta, Monique Ferraz de Sá Beltrão, Taciana Lima Salviano, and Giselia Alves Pontes da Silva, “Fecal Microbiota and Diet of Children with Chronic Constipation,” International Journal of Pediatrics, vol. 2016, Article ID 6787269, 8 pages, 2016. https://doi.org/10.1155/2016/6787269.